# SDR SWAA961378

- Difficulty date: December 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N677SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23289
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 6121469
- Condition: Low Press
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON CHECK, FOUND AFT SERVICE DOOR SLIDE PRESSURE LOW.  REPLACED PER BOEING M/M.
